Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 237, NWS Atlanta, GA

June 7, 20256 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2025, 4:46 PM EDT for 6 counties in Georgia. It was in force for 44 min. 28 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2025, 4:46 PM EDT (20:46 UTC)
Expired
Jun 7, 2025, 5:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Carroll County, GA, Cobb County, GA, Douglas County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:00 PM EDTTSTM WND DMG1 Ene Mount Zion, GATree fell on a home along Meadowbrook Lane near the intersection of Meadowbrook Lane.
Jun 7, 5:05 PM EDTTSTM WND DMG3 Wsw Abilene, GAPowerline downed along Bagwell Drive near the intersection of Mote Road.
Jun 7, 5:10 PM EDTTSTM WND DMG1 Ne Carrollton, GATree fell on a home along Almon Road near the intersection at West Lakeshore Drive.
Jun 7, 5:10 PM EDTTSTM WND DMG2 S Carrollton, GATree fell on a home along Brock Street. Closest cross street US Highway 27.
Jun 7, 5:10 PM EDTTSTM WND DMG3 W Clem, GATree fell on a home along Cedar Heights Road near the intersection at Hickory Lane.
Jun 7, 5:11 PM EDTTSTM WND DMG2 N Draketown, GATree reported down in the road on Golden Rd near Allgood Church Rd.
Jun 7, 5:13 PM EDTTSTM WND DMG4 Ene Carrollton, GAPowerline downed along Maple Hill Road.
Jun 7, 5:16 PM EDTTSTM WND DMGNew Georgia, GATwo trees and telephone pole reported down at the intersection of Ridge Rd and Villa Rica Hwy.
Jun 7, 5:17 PM EDTTSTM WND DMG3 N New Georgia, GAFour live powerlines reported down in road on Paul Harris Rd near the intersection with Cumberland Ave.
Jun 7, 5:17 PM EDTTSTM WND DMG3 W Treasure Lake, GAPowerline downed along Carrollton Villa Rica Highway near the intersection at Sandhill Hickory Level Road.
Jun 7, 5:20 PM EDTTSTM WND DMG1 Sw Treasure Lake, GAA tree fell onto a vehicle on Lakeview Pkwy at West Seneca Ct.
Jun 7, 5:21 PM EDTTSTM WND DMG1 Sse Lake Val-Do-Mar, GAEmergency management reported at least 8 trees down across the east side of Villa Rica, GA in Douglas County.
Jun 7, 5:21 PM EDTTSTM WND DMGLake Val-Do-Mar, GATree reported down at the intersection of Overlook Dr and Golfers Way.
Jun 7, 5:22 PM EDTTSTM WND DMG3 Ene Treasure Lake, GAReport of a tree down near North Helton Rd and Liberty Rd.
Jun 7, 5:23 PM EDTTSTM WND DMG2 Ese New Georgia, GATree reported down near the intersection of Ridge Rd and Seals Rd.
Jun 7, 5:23 PM EDTTSTM WND DMG2 N Winston, GATree reported down near the intersection of Village Entrance Rd and Mann Rd.
Jun 7, 5:23 PM EDTTSTM WND DMG2 N Winston, GATree reported down on powerlines near the intersection of Corn Crib Loop and Pocahontas Dr.
Jun 7, 5:25 PM EDTTSTM WND DMG4 Ese New Georgia, GATree on a home near the intersection of Cobblestone Ct and Limestone Ln. No injuries.
Jun 7, 5:25 PM EDTTSTM WND DMGWinston, GATree down on powerlines near Post Rd to the immediate north of I-20.
Jun 7, 5:26 PM EDTTSTM WND DMG2 Ne Bill Arp, GATree reported down on a house near Shore Dr and Skyline Dr.
Jun 7, 5:29 PM EDTTSTM WND DMG1 Nne Brownsville, GATree down on two vehicles near the intersection of Indian Creek Dr and Indian Creek Ct. The corner of a home was damaged, and powerlines were also down in the roadway. No injuries.
Jun 7, 5:29 PM EDTTSTM WND DMGFairplay, GATree reported down at the intersection of Post Rd and Duncan Memorial Hwy.
Jun 7, 5:30 PM EDTTSTM WND DMG2 Ese Winston, GAReport of a tree on a power line near Baggett Lake Rd and Cowan Mill Rd.
Jun 7, 5:30 PM EDTTSTM WND DMG2 Nne Bill Arp, GATree reported down on powerlines on Watkins Way near Nations Dr.
Jun 7, 5:33 PM EDTTSTM WND DMG2 E Brownsville, GATree reported down on powerlines near Mitchell Mill Rd and N Hickory Ln.
Jun 7, 5:33 PM EDTTSTM WND DMG2 Sse Douglasville, GATree reported down on a car in the Douglasville Target parking lot.
Jun 7, 5:33 PM EDTTSTM WND DMG2 Sse Douglasville, GATree reported down on a powerline at the intersection of Hillside Dr and Forest Trail.
Jun 7, 5:33 PM EDTTSTM WND DMGDouglasville, GACorrects previous tstm wnd dmg report from Douglasville. Emergency Manager reported more than 15 instances of trees down in Douglasville, GA with several of the trees down on powerlines.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

193 
WUUS52 KFFC 072046
SVRFFC
GAC045-067-097-143-223-233-072130-
/O.NEW.KFFC.SV.W.0237.250607T2046Z-250607T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
446 PM EDT Sat Jun 7 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Paulding County in northwestern Georgia...
  Haralson County in northwestern Georgia...
  Carroll County in northwestern Georgia...
  West central Cobb County in north central Georgia...
  Douglas County in north central Georgia...
  Southwestern Polk County in northwestern Georgia...

* Until 530 PM EDT.

* At 446 PM EDT, severe thunderstorms were located along a line
  extending from near Mars Hills to Camp Sequoyah, moving east at 55
  mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Douglasville, Carrollton, Dallas, Buchanan, Villa Rica, Powder
  Springs, Bremen, Temple, Hiram, Tallapoosa, Bowdon, Mount Zion,
  Whitesburg, Waco, Roopville, Brownsville, Bill Arp, Seaton Lake,
  Fairplay, and Clem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3392 8465 3361 8476 3359 8481 3356 8483
      3354 8483 3353 8482 3351 8483 3352 8485
      3350 8485 3348 8490 3344 8494 3346 8498
      3344 8498 3343 8502 3343 8529 3392 8539
TIME...MOT...LOC 2046Z 265DEG 47KT 3388 8534 3350 8566 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
2 follow-up statements
080 
WWUS52 KFFC 072121
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
521 PM EDT Sat Jun 7 2025

GAC233-072131-
/O.CAN.KFFC.SV.W.0237.000000T0000Z-250607T2130Z/
Polk GA-
521 PM EDT Sat Jun 7 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central, northwestern and west central Georgia.

&&

LAT...LON 3392 8465 3361 8476 3359 8481 3356 8483
      3354 8483 3353 8482 3351 8483 3352 8485
      3350 8485 3348 8490 3344 8494 3346 8498
      3344 8498 3343 8502 3343 8529 3353 8531
      3365 8514 3392 8499
TIME...MOT...LOC 2121Z 270DEG 47KT 3392 8481 3354 8513 

$$

GAC045-067-097-143-223-072130-
/O.CON.KFFC.SV.W.0237.000000T0000Z-250607T2130Z/
Paulding GA-Haralson GA-Carroll GA-Cobb GA-Douglas GA-
521 PM EDT Sat Jun 7 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN PAULDING...SOUTHEASTERN HARALSON...CARROLL...WEST
CENTRAL COBB AND DOUGLAS COUNTIES...

At 521 PM EDT, severe thunderstorms were located along a line
extending from Dallas to near Carrollton, moving east at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Douglasville, Carrollton, Dallas, Villa Rica, Powder Springs, Temple,
Hiram, Bowdon, Mount Zion, Whitesburg, Roopville, Brownsville, Bill
Arp, Seaton Lake, Fairplay, Clem, Abilene, Lake Val-Do-Mar, Winston,
and John Tanner State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3392 8465 3361 8476 3359 8481 3356 8483
      3354 8483 3353 8482 3351 8483 3352 8485
      3350 8485 3348 8490 3344 8494 3346 8498
      3344 8498 3343 8502 3343 8529 3353 8531
      3365 8514 3392 8499
TIME...MOT...LOC 2121Z 270DEG 47KT 3392 8481 3354 8513 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
590 
WWUS52 KFFC 072128
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Sat Jun 7 2025

GAC045-067-097-143-223-072137-
/O.EXP.KFFC.SV.W.0237.000000T0000Z-250607T2130Z/
Paulding GA-Haralson GA-Carroll GA-Cobb GA-Douglas GA-
528 PM EDT Sat Jun 7 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PAULDING...
SOUTHEASTERN HARALSON...CARROLL...WEST CENTRAL COBB AND DOUGLAS
COUNTIES WILL EXPIRE AT 530 PM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central, northwestern and west central Georgia.

Remember, a Severe Thunderstorm Warning still remains in effect for 
northeast Heard, southeast Carroll, western Douglas, and southeast 
Paulding counties.

&&

LAT...LON 3392 8465 3361 8476 3359 8481 3356 8483
      3354 8483 3353 8482 3351 8483 3352 8485
      3350 8485 3348 8490 3344 8494 3346 8498
      3344 8498 3343 8502 3343 8529 3353 8531
      3365 8514 3392 8499
TIME...MOT...LOC 2127Z 270DEG 47KT 3392 8474 3355 8506 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:46 PM EDT, 3 hours earlier.

Area forecast discussion, Jun 7, 1:46 PM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Peachtree City GA
146 PM EDT Sat Jun 7 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 128 PM EDT Sat Jun 7 2025

Key Messages:

 - A line of strong to severe thunderstorms will move through
   north Georgia between 4 PM and 11 PM this evening, with
   damaging winds in the 50 to 70 mph range being the primary
   threat.

 - An isolated severe wind threat may continue on Sunday,
   especially in central Georgia.

This Evening & Tonight

The most immediate concern in the forecast remains the line of strong
to severe thunderstorms that is expected to move through north
Georgia this evening. The line of storms which started in the
Central Plains yesterday continues to march in our direction, and it
was prominent on radar over MS/AL as of 1 PM. The line has a history
of producing damaging straight line winds across Arkansas and
Mississippi. It should encroach upon the GA/AL border by around 4 PM
and then rapidly move east across the northern half of the state. By
11 PM or so the threat from this initial line of storms should have
ended or be rapidly diminishing. The environment ahead of the line
looks slightly more unstable than it did at this time yesterday in
the CAM guidance. MUCAPE values in the 1800 to 2500 J/kg range
should be in place for the storms to ingest. The shear environment
remains modest with 15 to 30 kts (0 to 6 kts) of largely
unidirectional shear expected. This should be enhanced by strong
cold pooling (indicated in most of the CAM guidance) and mid/upper
level support from a shortwave trough, both of which should assist
MCS maintenance this evening. The risk for 50 to 70 mph wind gusts
remains and has expanded further eastwards. All counties along and
north of Interstate 20 could experience these conditions during the
4 PM to 11 PM time window. There continue to be a wind risk for
areas further south (central Georgia), but the overall threat
decreases as your distance from Interstate 20 increases.

Over the last 12 hours CAM guidance has been trending toward
additional convection behind the primary line of thunderstorms this
evening. If this convection develops, then a lower end threat for
isolated damaging wind gusts could linger through the overnight
hours. Redevelopment appears most likely along the projected outflow
boundary laid down by this evenings MCS. This should place the
highest potential for overnight storms south of Interstate 20. A
couple isolated storms could occur further north, but the a more
stable boundary layer due to a lingering cold pool should limit the
severe threat.

Weather Concerns for Sunday:

Additional thunderstorms and a lingering severe weather threat will
remain for the region on Sunday. The location of the highest threat
area and greatest storm chances should correlate to the location of
the lingering outflow boundary from storms this evening and
overnight. At this time the consensus in the CAM guidance places
this feature along or just south of a line from Columbus to Macon.
However, forecaster confidence in this is low due to lingering
uncertainty in how convection plays out overnight. It is entirely
possible that overnight convection could push the outflow as far
south as southern Georgia (see the 12 HRRR run), an this would lead
to little or no severe convection in north and central Georgia
Sunday. Any areas along or south of the outflow should be in a high
CAPE and low shear environment on Sunday. This, along with high
precipitable water values (1.7 to 2.0 inches), would favor
precipitation loading and downbursts as the primary severe weather
threat. Thus the damaging wind threat should be more isolated on
Sunday. Lightning will continue to be a concern for any outdoor
events.

Albright

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 128 PM EDT Sat Jun 7 2025

Key Messages:

    - Chances for showers and thunderstorms each afternoon over the
      next 7 days, with potential for severe thunderstorms once
      again on Monday.

    - Any storms that do form will be efficient rainfall producers,
      capable of supporting localized/nuisance flooding.

A glance at the extended range reveals a (literal) rinse and repeat
pattern, with diurnally-driven convection likely each afternoon and
evening, further supported by the interaction of a series of
shortwaves rounding the base of a broader mid-level trough with a
lingering baroclinic zone meandering about the northern Gulf. In
addition to garden-variety, summer-like thunderstorms capable of
upending any outdoor activities with frequent lighting and locally
heavy rainfall and making for a wet afternoon commute, chances for
severe thunderstorms will linger into the start of the work week.

The SPC has outlooked all of north and central Georgia in a Day 3
Slight (level 2 out of 5) Risk for Monday. In keeping with the theme
of the previous several days of severe weather chances, the primary
anticipated hazard is likely to be damaging wind gusts associated
with a quasi-line of storms making its way to the south and east.
Reinvigoration of convection is likely along any remnant or leading
outflow boundaries (of which there may be many), the location of
which remains heavily dependent on Sunday's activity. However, the
parameter space for the event will be relatively unchanged -- modest
lapse rates to 7 C/km or so, remnant outflow boundaries for lift,
instability on the order of 1500-2000 J/kg or greater, and bulk
shear of 20-25kts -- and thus the ceiling would be similar to Sunday
wherever convective initiation occurs.

Multiple waves of high-PWAT airmasses (as high as 2") will support
efficient rainfall producers even if storms are patchy in nature.
WPC has all of north and central Georgia under a Marginal Risk for
Excessive Rainfall on Monday, and a sliver of the Columbus area in a
Marginal Risk for Tuesday. 24-hr flash flood guidance is currently
on the order of 3.5-4.5" areawide, so not expecting widespread
flooding concerns at this time, but redevelopment over areas that
have received periods of heavy rainfall in days prior would mean
localized pockets of very saturated soils. As a result, isolated
flash or nuisance flooding is possible in instances of
training/backbuilding or particularly heavy showers or
thunderstorms.

For Sunday through midweek, the forecast area will be largely post-
frontal, doing little to properly dry us out, but contributing to
highs slightly below average -- in the upper-70s to near 90. Beyond
that, expect highs to warm a degree or two each day until we're back
in the 80s to lower-90s. Overnight lows will be fairly uniformly in
the upper-50s to lower 70s.

96

&&

.AVIATION...
(18Z TAFS)
Issued at 123 PM EDT Sat Jun 7 2025

A line of thunderstorms will move through north Georgia between
20Z today and 04Z Sunday, with impacts likely for the Atlanta
area TAFS and KMCN. Impacts are possible at KCSG and KMCN as well.
Additional shower and thunderstorm activity is possible between
04Z Sunday and 00Z Monday, but confidence in timing or location is
low. Patchy MVFR ceilings are possible between 09Z and 15Z
Sunday. Winds will continue to be from the west through Sunday.

//ATL Confidence...18Z Update...
Moderate confidence in the timing of storms between 22Z today and
02Z Sunday.
Low confidence in the occurrence of any storms after 02Z Sunday.
Moderate confidence in the wind and ceiling forecasts.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  84  66  86 /  80  40  20  50
Atlanta         71  83  68  85 /  80  60  30  70
Blairsville     64  79  60  82 /  90  50  20  50
Cartersville    69  83  65  86 /  80  60  20  60
Columbus        74  89  70  87 /  50  60  50  90
Gainesville     69  82  66  84 /  80  50  20  50
Macon           74  88  70  87 /  50  60  50  80
Rome            69  84  66  86 /  70  60  20  60
Peachtree City  70  84  67  85 /  80  60  30  70
Vidalia         75  90  72  87 /  20  50  60  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Albright
LONG TERM....96
AVIATION...Albright
Hazardous weather outlook, Jun 7, 11:51 AM EDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1151 AM EDT Sat Jun 7 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1151 AM EDT Sat Jun 7 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

A line of strong to severe thunderstorms will move across north
and central Georgia between 4 PM and 11 PM this evening. Wind
gusts in the 50 to 70 mph range are the primary potential hazard.
Damage to trees in and power lines is likely for some areas along
and north of Interstate 20. Frequent lighting will also occur, and
a brief burst of hail or a spin up tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are possible Sunday,
especially in central Georgia. A few storms could be severe,
especially across central Georgia, with the primary hazard being
isolated damaging wind gusts.

Daily thunderstorm activity will continue in Georgia through next
Thursday. A limited potential for severe weather will exist each
day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:17 PM EDTSpecial Weather StatementFFCLumpkin28 min
Jun 6, 8:46 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 6, 8:58 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon32 min
Jun 6, 9:14 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon18 min
Jun 6, 11:30 PM EDTSpecial Weather StatementFFCWalton30 min
Jun 7, 12:00 AM EDTSpecial Weather StatementFFCClarke, Oconee30 min
Jun 7, 12:26 AM EDTSpecial Weather StatementFFCOglethorpe34 min
Jun 7, 3:58 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Haralson, Polk, Walker47 min
Jun 7, 4:13 PM EDTSevere Thunderstorm WarningFFCDade, Walker47 min
Jun 7, 4:35 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Walker, Whitfield40 min
Jun 7, 4:38 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gilmer, Gordon, Haralson and 5 more52 min
Jun 7, 5:03 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Murray, Union, Whitfield42 min
Jun 7, 5:14 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Dawson, Fulton, Gilmer and 5 more46 min
Jun 7, 5:18 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more42 min
Jun 7, 5:33 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Hall, Lumpkin, Pickens42 min
Jun 7, 5:34 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth, Gwinnett, Lumpkin26 min
Jun 7, 5:36 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 7, 5:41 PM EDTSpecial Weather StatementFFCFannin, Towns, Union, White34 min
Jun 7, 5:49 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton, Henry, Meriwether and 4 more26 min
Jun 7, 5:55 PM EDTSevere Thunderstorm WarningFFCBarrow, Cobb, DeKalb, Fulton, Gwinnett, Newton and 2 more50 min
Jun 7, 6:02 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Hall, Lumpkin, White28 min
Jun 7, 6:03 PM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson, Walton27 min
Jun 7, 6:07 PM EDTSpecial Weather StatementFFCButts, Harris, Henry, Lamar, Meriwether, Pike and 2 more38 min
Jun 7, 6:12 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Morgan and 3 more48 min
Jun 7, 6:15 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Morgan, Newton30 min
Jun 7, 6:25 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson37 min
Jun 7, 6:31 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison29 min
Jun 7, 6:34 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro and 1 more41 min
Jun 7, 6:41 PM EDTSpecial Weather StatementFFCHancock34 min
Jun 7, 6:45 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison, Morgan, Oconee and 2 more45 min
Jun 7, 6:46 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Morgan and 1 more44 min
Jun 7, 6:49 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington26 min
Jun 7, 6:56 PM EDTSevere Thunderstorm WarningFFCWilkes49 min
Jun 7, 7:06 PM EDTSpecial Weather StatementFFCGreene, Taliaferro24 min
Jun 7, 7:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Washington35 min
Jun 7, 7:19 PM EDTSevere Thunderstorm WarningFFCJefferson25 min
Jun 7, 7:25 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes35 min
Jun 7, 7:43 PM EDTSpecial Weather StatementFFCJefferson32 min
Jun 7, 7:59 PM EDTSpecial Weather StatementFFCJefferson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.